Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 19, Issue 12, 2017
Metadata
 

On a long range segregation model
Luis A. Caffarelli, Stefania Patrizi and Veronica Quitalo
pp. 3575–3628
Abstract | Full-Text PDF (1500 KB) | Metadata

Triple Massey products and absolute Galois groups
Ido Efrat and Eliyahu Matzri
pp. 3629–3640
Abstract | Full-Text PDF (143 KB) | Metadata

Critical mass for infinite-time aggregation in a chemotaxis model with indirect signal production
Youshan Tao and Michael Winkler
pp. 3641–3678
Abstract | Full-Text PDF (245 KB) | Metadata

Mean quantum percolation
Charles Bordenave, Arnab Sen and Bálint Virág
pp. 3679–3707
Abstract | Full-Text PDF (250 KB) | Metadata

The wild McKay correspondence and $p$-adic measures
Takehiko Yasuda
pp. 3709–3743
Abstract | Full-Text PDF (233 KB) | Metadata

Entropy and a convergence theorem for Gauss curvature flow in high dimension
Pengfei Guan and Lei Ni
pp. 3735–3761
Abstract | Full-Text PDF (221 KB) | Metadata

Integral transforms for coherent sheaves
David Ben-Zvi, David Nadler and Anatoly Preygel
pp. 3763–3812
Abstract | Full-Text PDF (299 KB) | Metadata

The motivic Steenrod algebra in positive characteristic
Marc Hoyois, Shane Kelly and Paul Arne Østvær
pp. 3813–3849
Abstract | Full-Text PDF (316 KB) | Metadata

Face numbers of sequentially Cohen–Macaulay complexes and Betti numbers of componentwise linear ideals
Karim A. Adiprasito, Anders Björner and Afshin Goodarzi
pp. 3851–3865
Abstract | Full-Text PDF (172 KB) | Metadata

Computing the Teichmüller polynomial
Erwan Lanneau and Ferrán Valdez
pp. 3867–3910
Abstract | Full-Text PDF (337 KB) | Metadata